Inventiones mathematicae

, Volume 81, Issue 2, pp 217–285

Representation-finite algebras and multiplicative bases

  • R. Bautista
  • P. Gabriel
  • A. V. Roiter
  • L. Salmerón
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B1] Bautista, R.: Irreducible morphisms and the radical of a category. An. Inst. Mat. Univ. Nac. Autónoma México22, 83–135 (1982)Google Scholar
  2. [B2] Bautista, R.: On algebras of strongly unbounded representation type. Comment. Math. Helv. (To appear)Google Scholar
  3. [BLS1] Bautista, R., Larrión, F., Salmerón, L.: On simply connected algebras. J. Lond. Math. Soc. (2),27, 212–220 (1983)Google Scholar
  4. [BLS2] Bautista, R., Larrión, F., Salmerón, L.: Cleaving diagrams in representation theory. (To appear)Google Scholar
  5. [Bo1] Bongartz, K.: Zykellose Algebren sind nicht zügellos. Proc. Ottawa 1979. Springer Lect. Notes 832, pp. 97–102Google Scholar
  6. [Bo2] Bongartz, K.: Treue einfach zusammenhängender Algebren I. Comment. Math. Helv.57, 282–330 (1982)Google Scholar
  7. [Bo3] Bongartz, K.: Algebras and quadratic forms. J. Lond. Math. Soc.28, 461–469 (1983)Google Scholar
  8. [Bo4] Bongartz, K.: A criterion for finite representation type. Math. Ann.269, 1–12 (1984)Google Scholar
  9. [Bo5] Bongartz, K.: Critical simply connected algebras. Manuscr. Math.46, 117–136 (1984)Google Scholar
  10. [Bo6] Bongartz, K.: Indecomposable modules are standard. Comment. Math. Hellv. (To appear)Google Scholar
  11. [BoG] Bongartz, K., Gabriel, P.: Covering spaces in representation theory. Invent. Math.65, 331–378 (1982)Google Scholar
  12. [BrG] Bretscher, O., Gabriel, P.: The standard form of a representation-finite algebra. Bull. Soc. Math. Fr.111, 21–40 (1983)Google Scholar
  13. [EM] Eilenberg, S., Mac Lane, S.: Acyclic models. Am. J. Math.75, 189–199 (1953)Google Scholar
  14. [EZ] Eilenberg, S., Zilber, J.A.: Semi-simplicial complexes and singular homology. Ann. Math.51, 499–513 (1950)Google Scholar
  15. [F1] Fischbacher, U.: The representation-finite algebras with three simple modules. Proceedings of the Fourth Intern. Confer. on Representations of Algebras. Ottawa, Carleton Univ., August 1984Google Scholar
  16. [F2] Fischbacher, U.: Une nouvelle preuve d'un théorème de nazarova et Roiter. Comptes-Rendus Ac. Sc. Paris300, 1–9, 259–263 (1984)Google Scholar
  17. [G1] Gabriel, P.: Unzerlegbare Darstellungen I. Manuscr. Math.6, 71–103 (1972)Google Scholar
  18. [G2] Gabriel, P.: Finite representation type is open. Proc. Ottawa 1974. Springer Lect. Notes 488, pp. 132–155Google Scholar
  19. [G3] Gabriel, P.: Auslander-Reiten sequences and representation finite algebras. Proc. Ottawa 1979. Springer Lect. Notes 831, pp. 1–71Google Scholar
  20. [G4] Gabriel, P.: The universal cover of a representation-finite algebra. Proc. Puebla 1980. Springer Lect. Notes 903, pp. 68–105Google Scholar
  21. [GZ] Gabriel, P., Zisman, M.: Calculus of fractions and Homotopy Theory. In: Ergebnisse der Mathematik, vol. 35. Berlin-Heidelberg-New York: Springer 1967Google Scholar
  22. [HV] Happel, D., Vossieck, D.: Minimal algebras of infinite representation type with preprojective component. Manuscr. Math.42, 221–243 (1983)Google Scholar
  23. [J1] Jans, J.: On the indecomposable representations of algebras. Ann. Math.66, 418–429 (1957)Google Scholar
  24. [J2] Jans, J.: The representation type of algebras and subalgebras. Can. J. Math.10, 39–44 (1958)Google Scholar
  25. [Kf] Kraft, H.: Geometric methods in representation theory. Proc. Puebla 1980. Springer Lect. Notes 944, pp. 180–257Google Scholar
  26. [K1] Kupisch, H.: Symmetrische Algebren mit endlich vielen unzerlegbaren Darstellungen, I, II. J. Reine Angew. Math.219, 1–25 (1965);245, 1–14 (1970)Google Scholar
  27. [K2] Kupisch, H.: Basis-algebren symmetrischer Algebren und eine Vermutung von Gabriel. J. Algebra55, 58–73 (1978)Google Scholar
  28. [KS] Kupisch, H., Scherzler, E.: Symmetric algebras of finite representation type. Proc. Ottawa 1979. Springer Lect. Notes 832, pp. 328–368Google Scholar
  29. [Kg] Krugliak, C.A.: Representations of algebras with zero radical square. Zap. Naučn. Sem. LOMI28, 60–68 (1972)Google Scholar
  30. [ML1] Mac Lane, S.: Homology, 422p. Berlin-Heidelberg-New York: Springer 1970Google Scholar
  31. [ML2] Mac Lane, S.: Categories for the working mathematician, 262p. Berlin-Heidelberg-New York: Springer 1971Google Scholar
  32. [MP1] Martínez-Villa, R., De La Peña, J.A.: Automorphisms of representation-finite algebras. Invent. Math.72, 359–362 (1983)Google Scholar
  33. [MP2] Martínez-Villa, R., De La Peña, J.A.: Multiplicative basis for algebras whose universal cover has no oriented cycle. J. Algebra87, 389–395 (1984)Google Scholar
  34. [Mz1] Mazzola, G.: The algebraic and geometric classification of associative algebras of dimension five. Manuscr. Math.27, 81–101 (1979)Google Scholar
  35. [Mz2] Mazzola, G.: Generic finite schemes and Hochschild cocycles. Comment. Math. Helv.55, 267–293 (1980)Google Scholar
  36. [NR] Nazarova, L.A., Roiter, A.V.: Categorical matrix problems and the Brauer-Thrall conjecture. Preprint Kiev (1973). German version in: Mitt. Math. Semin. Giessen115, 1–153 (1975)Google Scholar
  37. [O] Ovsienko, S.A.: Comments on Roiter's existence proof of multiplicative bases. Private communication (June 1982)Google Scholar
  38. [Re] Reiten, I.: Introduction to the representation theory of Artin algebras. Preprint 67p. University of Trondheim (1983)Google Scholar
  39. [Rd] Riedtmann, Ch.: Many algebras with the same Auslander-Reiten quiver. Bull. London Math. Soc.15, 43–47 (1983)Google Scholar
  40. [Ri] Ringel, C.M.: Indecomposable representations of finite dimensional algebras. Report ICM 82 Warszawa, 14p. (1983)Google Scholar
  41. [R] Roiter, A.V.: Generalization of Bongartz' theorem. Preprint Math. Inst. Ukranian Acad. of Sciences, pp. 1–32, Kiev (1981)Google Scholar
  42. [SW] Skowronski, A., Waschbüsch, J.: Representation finite biserial algebras. J. Reine Angew. Math.345, 172–181 (1983)Google Scholar
  43. [St] Stallings, J.R.: On torsion-free groups with infinitely many ends. Ann. Math.88, 312–334 (1968)Google Scholar
  44. [Sw] Swan, R.G.: Groups of cohomological dimension one. J. Algebra12, 585–601 (1969)Google Scholar
  45. [Vo] Voghera, G.: Zusammenstellung der irreduziblen complexen Zahlensysteme in sechs Einheiten. Denkschr. der math.-naturwiss. Klasse der K. Akademie der Wiss. zu Wien84, 269–328 (1908)Google Scholar
  46. [VW] Von Höhne, H., Waschbüsch, J.: Die StrukturN-reihiger Algebren. Manuskript, Freie Universitat Berlin, 16 S. (1982)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • R. Bautista
    • 1
  • P. Gabriel
    • 2
  • A. V. Roiter
    • 3
  • L. Salmerón
    • 1
  1. 1.Inst. de Matemáticas, U.N.A.M.Ciudad Universitaria, Delegación CoyoacánMéxicoMéxico
  2. 2.Mathematisches Inst.Universität ZürichZürichSwitzerland
  3. 3.Mathematical Inst.AN USSRKievU.R.S.S.

Personalised recommendations